Antibandwidth of a Graph

  • Aditya Shastry Department of Mathematics and Statistics, Banasthali University, Banasthali -304022, Rajasthan, India.
  • Nidhi Khandelwal Department of Mathematics and Statistics, Banasthali University, Banasthali -304022, Rajasthan, India.
Keywords: Vertex independent number, chromatic number, vertex connectivity, antibandwidth.

References

Z Miller and D Pritikin, On the separation number of graphs, Networks, vol. 19, pp. 651-666, 1989.

F T Leighton, B M Maggs and S B Rao, Packet routing and job-shop scheduling in O (congestion + Dilation) steps, Combinatorica, vol. 14, pp. 167-180, 1994.

J Y-T Leung, O Vornberger and J D Witthoff, On some variants of the bandwidth minimization problem, SIAM Journal on Computing, vol. 13, pp. 650-667, 1984.

Y Lin and J Yuan, “The dual bandwidth problem for graphs,” Journal of Zhengzhou University, vol. 35, 2003.

F Harary, Graph theory, Massachusetts: Addison-Wesley, 1969.

Published
2012-08-06
Section
Research Articles